Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 58, NWS Cleveland, OH

June 14, 2015Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 14, 2015, 6:41 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 79 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 6:41 PM EDT (22:41 UTC)
Expired
Jun 14, 2015, 8:00 PM EDT
In force
79 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, PA, Erie County, PA

The radar

The Buffalo radar (KBUF), 152 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:53 PM EDTTSTM WND DMG4 Nw Edinboro, PATREE DOWN IN FRANKLIN TOWNSHIP
Jun 14, 7:12 PM EDTTSTM WND DMGUnion City, PATREE AND POWERLINES DOWN NEAR UNION CITY
Jun 14, 7:24 PM EDTTSTM WND DMG2 N Cochranton, PACOUPLE TREES DOWN NEAR COCHRANTON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 1:46 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WUUS51 KCLE 142241
SVRCLE
PAC039-049-150000-
/O.NEW.KCLE.SV.W.0058.150614T2241Z-150615T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
641 PM EDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ERIE COUNTY IN NORTHWESTERN PENNSYLVANIA...
  CRAWFORD COUNTY IN NORTHWESTERN PENNSYLVANIA...

* UNTIL 800 PM EDT

* AT 640 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR GIRARD TO 7 MILES NORTH OF ANDOVER...MOVING
  EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ERIE...MEADVILLE...EDINBORO...TITUSVILLE...NORTH EAST...UNION
  CITY...GIRARD...CAMBRIDGE SPRINGS...WATERFORD...WATTSBURG...
  NORTHWEST HARBORCREEK...HARBORCREEK...LAWRENCE PARK...
  WESLEYVILLE...LAKE CITY...COCHRANTON...SAEGERTOWN...CRANESVILLE...
  JAMESTOWN AND HYDETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4162 7961 4162 7982 4148 8000 4149 8047
      4176 8033 4203 8034 4212 8013 4213 8015
      4214 8009 4215 8011 4214 8014 4217 8012
      4217 8008 4215 8010 4215 8006 4227 7978
      4201 7976 4199 7961
TIME...MOT...LOC 2240Z 271DEG 37KT 4203 8028 4171 8057 

HAIL...<.75IN
WIND...60MPH
 
$$

LOMBARDY
2 follow-up statements
055 
WWUS51 KCLE 142313
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
713 PM EDT SUN JUN 14 2015

PAC039-049-150000-
/O.CON.KCLE.SV.W.0058.000000T0000Z-150615T0000Z/
ERIE PA-CRAWFORD PA-
713 PM EDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR EASTERN ERIE AND EASTERN CRAWFORD COUNTIES...

AT 712 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NORTHWEST HARBORCREEK TO NEAR WATTSBURG TO NEAR
UNION CITY TO NEAR MEADVILLE...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ERIE...MEADVILLE...EDINBORO...TITUSVILLE...NORTH EAST...UNION CITY...
CAMBRIDGE SPRINGS...WATERFORD...WATTSBURG...NORTHWEST HARBORCREEK...
HARBORCREEK...LAWRENCE PARK...WESLEYVILLE...COCHRANTON...
SAEGERTOWN...HYDETOWN...MILL VILLAGE...BLOOMING VALLEY...TOWNVILLE
AND SPARTANSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4162 7961 4162 7982 4148 8000 4148 8022
      4215 8005 4227 7978 4201 7976 4199 7961
TIME...MOT...LOC 2312Z 267DEG 41KT 4217 7995 4204 7988 4184 7989 4161
8013

HAIL...<.75IN
WIND...60MPH
 
$$
045 
WWUS51 KCLE 142336
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
736 PM EDT SUN JUN 14 2015

PAC049-142341-
/O.CAN.KCLE.SV.W.0058.000000T0000Z-150615T0000Z/
ERIE PA-
736 PM EDT SUN JUN 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ERIE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHWESTERN PENNSYLVANIA.

LAT...LON 4154 7993 4153 7995 4176 7984 4179 7961
      4162 7961 4162 7982
TIME...MOT...LOC 2331Z 261DEG 53KT 4182 7958 4159 7982 

$$

PAC039-150000-
/O.CON.KCLE.SV.W.0058.000000T0000Z-150615T0000Z/
CRAWFORD PA-
736 PM EDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN CRAWFORD COUNTY...

AT 731 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SPRING CREEK TO 8 MILES WEST OF TITUSVILLE...
MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...HYDETOWN...TOWNVILLE AND CENTERVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4154 7993 4153 7995 4176 7984 4179 7961
      4162 7961 4162 7982
TIME...MOT...LOC 2331Z 261DEG 53KT 4182 7958 4159 7982 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:31 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 14, 6:31 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
631 PM EDT SUN JUN 14 2015

.SYNOPSIS...
A NEARLY STALLED FRONTAL BOUNDARY REMAINS IN THE VICINITY...DRAPED
ACROSS LOWER MICHIGAN....THE NORTHERN LAKE ERIE COAST...AND INTO
NEW YORK. THIS FRONT WILL SLOWLY BECOME EVEN LESS DEFINED GOING
INTO MONDAY. MONDAY NIGHT A COLD FRONT FROM THE UPPER MIDWEST WILL
MOVE ACROSS THE REGION. HIGH PRESSURE WILL BUILD ACROSS THE GREAT
LAKES...STAYING NORTH OF NRN OH/NW PA EARLY WEDNESDAY. THE NEXT
WARM FRONT WILL BE LIFTING NORTH AGAIN INTO THE AREA WEDNESDAY
NIGHT AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
PRIMARY CONCERN MAY INCREASINGLY BECOME FLOODING. HAVE ISSUED A
FLASH FLOOD WATCH FOR NE OH/NW PA THROUGH THE EVENING. THIS AREA
WILL HAVE EARLY THUNDERSTORMS...BUT ALSO WATCHING AREA OF MORE
ORGANIZED CONVECTION COMING OUT OF MI AND ONTARIO. PROPAGATION IS
EXPECTED TO BE EAST-SOUTHEAST MAKING NE OH/NW PA VULNERABLE TO
FLOODING. PARTS OF NE OH ARE ON THE SOGGY SIDE DUE TO RECENT RAINS
OF THE PAST 36 HRS. IN GENERAL 1 HR FLASH FLOOD GUIDANCE IS UNDER
1.5 INCHES. THE URBAN AREAS WILL BE SUSCEPTIBLE TO FLOODING WITH
RATES OVER AN INCH TO AN INCH AND A HALF. NOW AREAS TOWARD FINDLAY
SAW THE MOST RECENT HEAVY RAINFALL LAST NIGHT AND FLASH FLOOD
GUIDANCE IS EVEN LOWER THERE. CANNOT RULE OUT A FLOODING THREAT
THERE...BUT EXPECT CONVECTION TO BE SCATTERED/LESS COVERAGE.

AS FAR AS SEVERE THREAT GOES...SEVERE THUNDERSTORM WATCH IS ALSO
PRESENTLY OUT THROUGH 9PM. THE PRIMARY NON FLOODING THREAT IS
DAMAGING WINDS. THINGS TURNING OUT AS EXPECTED. MINOR SHORTWAVES
IN THE FLOW HAVE TRIGGERED THE MORE ORGANIZED CONVECTION. ONE OF
THESE MOVED FROM LOWER LAKE MI AND IS NOW NEAR DETROIT. THERE IS
ANOTHER UPSTREAM ACROSS EAST CENTRAL IL. WILL ALLOW POPS TO
DIMINISH WITH THE DIURNAL CYCLE OVERNIGHT.

CONTINUED MILD AND MUGGY TONIGHT. LOWS NEAR 70/UPPER 60S.

NO CHANGES WITH THE EARLY EVENING UPDATE.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
WITH THIS PATTERN STILL CANNOT RULE OUT A RANDOM
SHOWER/THUNDERSTORMS AT JUST ABOUT ANY TIME MONDAY...EVEN EARLY.
BUT THE CHANCES WILL BE INCREASING AS WE REACH EVENING. AREA IN A
BROAD SLIGHT RISK OF SEVERE THUNDERSTORMS TOO. UPPER MIDWEST COLD
FRONT WILL BE ADVANCING SOUTHEAST DURING THE DAY REACHING THE
LOWER LAKES BY EVENING. HAVE RAISED POPS FOR MONDAY NIGHT. TIMING
OF THE FRONTS PASSAGE WILL BE CRUCIAL TO WHERE A CONTINUED THREAT
OF THUNDERSTORMS CONTINUES INTO TUESDAY. WILL TREND PRECIP CHANCES
DOWNWARD GOING FROM TUESDAY MORNING TO TUESDAY EVENING. AGAIN SOME
SEVERE POTENTIAL...THIS TIME MORE CONFINED TO OUR SOUTHERN
COUNTIES. ALSO UNTIL THIS FRONT PASSES CONDITIONS WILL CONTINUE TO
BE WARM AND MUGGY...AND THE FLOODING POTENTIAL WILL NEED TO BE RE-
VISITED.

SO THERE WILL BE A BREAK FROM THE PATTERN LATER TUESDAY INTO
WEDNESDAY...BUT THE LENGTH OF THAT BREAK IS IN QUESTION. LOWER
CONFIDENCE IN HOW FAR SOUTH THE FRONT MAKES IT AND ITS PROGRESS
BACK NORTHWARD AGAIN. WILL HAVE TO KEEP FORECAST FAIRLY GENERIC
FOR NOW. HIGHS MOSTLY IN THE UPPER 70S AND LOWER 80S WITH SOME
MID 70S NEAR LAKE ERIE.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
ANOTHER SHORTWAVE WILL ROUND THE RIDGE ON THURSDAY WITH A WAVE OF
LOW PRESSURE TRACKING ALONG THE BOUNDARY AT THE SURFACE. THIS WILL
PROVIDE ANOTHER OPPORTUNITY FOR SHOWERS/THUNDERSTORMS AND
POTENTIALLY HEAVY RAINFALL. HIGH PRESSURE WILL BUILD IN BEHIND THE
HIGH ON FRIDAY AND TEMPERATURES WILL DROP BACK SEVERAL
DEGREES...ESPECIALLY IN NE OH/NW PA. EXPECTING A DECREASE IN SHOWERS
AND THUNDERSTORMS DURING THE FRIDAY/SATURDAY THIS TIME FRAME IF THE
FRONTAL BOUNDARY CAN GET PUSHED FAR ENOUGH SOUTH. A WARM AND
UNSTABLE AIRMASS WILL RETURN FOR THE SECOND HALF OF THE WEEKEND.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SHOWERS AND THUNDERSTORMS ARE STARTING TO FILL IN AS THE AIRMASS
DESTABILIZES. CLUSTERS OF STRONG THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND MAY CAUSE BRIEF WIND GUSTS OF 40-50 KNOTS AT THE
TERMINALS THROUGH 01Z. HEAVY RAINFALL AND BRIEF IFR CONDITIONS
WILL ALSO ACCOMPANY ANY THUNDERSTORM THAT DEVELOPS. A PERIOD OF
RAIN MAY LINGER TONIGHT AS THE THUNDERSTORMS START TO DECREASE.
MVFR CEILINGS/VISBYS WILL LIKELY LINGER OVERNIGHT AND MAY BRIEFLY
DROP TO IFR 10-13Z. WINDS WILL BE OUT OF THE SOUTHWEST
OCCASIONALLY GUSTING TO 20 KNOTS. CEILINGS WILL SLOWLY LIFT ON
MONDAY TO HIGH MVFR/VFR WITH THUNDERSTORMS FILLING BACK IN ON
MONDAY AFTERNOON.

OUTLOOK...PERIODS OF NON-VFR MON THRU THU WITH SCT SHRA/TSRA.

&&

.MARINE...
SHOWERS AND THUNDERSTORMS WILL FILL IN ACROSS LAKE ERIE THIS EVENING
AND MAY PRODUCE STRONG WIND GUSTS...FREQUENT LIGHTNING AND VERY
HEAVY RAINFALL. A STATIONARY FRONT LOCATED NORTH OF THE LAKE WILL
SETTLE SOUTH OVER THE LAKE TONIGHT. ANOTHER WAVE WILL TRACK ALONG
THE FRONT ON MONDAY WITH ADDITIONAL STRONG THUNDERSTORMS POSSIBLE.
THE FRONTAL BOUNDARY WILL FINALLY PUSH SOUTH OF THE LAKE ON TUESDAY
BUT WILL LIFT NORTH AS A WARM FRONT AGAIN ON WEDNESDAY NIGHT. WINDS
WILL GENERALLY BE AT OR BELOW 15 KNOTS AWAY FROM THUNDERSTORMS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR OHZ011>014-021>023-
     033-089.
PA...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR PAZ002-003.
MARINE...NONE.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...KEC
AVIATION...KEC
MARINE...KEC
Hazardous weather outlook, Jun 14, 4:27 PM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
427 PM EDT SUN JUN 14 2015

OHZ003-006>010-017>020-027>032-036>038-047-PAZ001-152030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-NORTHERN ERIE-
427 PM EDT SUN JUN 14 2015

...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS ALONG
WITH LOCALLY HEAVY RAIN. THIS COULD LEAD TO ISOLATED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON MONDAY WITH
THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO
POSSIBLE WHICH COULD LEAD TO FLOODING.

AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT
CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY
RAINFALL FALLING ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ011>014-021>023-033-089-PAZ002-003-152030-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-ASHTABULA LAKESHORE-SOUTHERN ERIE-CRAWFORD PA-
427 PM EDT SUN JUN 14 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY...
...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS ALONG
WITH LOCALLY HEAVY RAIN. THIS COULD LEAD TO FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON MONDAY AND
TUESDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY
RAIN IS ALSO POSSIBLE WHICH COULD LEAD TO FLOODING.

AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT
CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY
RAINFALL FALLING ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ142>149-162>169-152030-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
427 PM EDT SUN JUN 14 2015

...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS ALONG
WITH LOCALLY HEAVY RAIN. THIS COULD LEAD TO FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON MONDAY AND
TUESDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY
RAIN IS ALSO POSSIBLE WHICH COULD LEAD TO FLOODING.

AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT
CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY
RAINFALL FALLING ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ061-152030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
427 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TODAY WITH THE
POTENTIAL FOR STRONG WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS
ALSO LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS ON MONDAY AND TUESDAY WITH
THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO
POSSIBLE.

AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT
CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY
RAINFALL FALLING ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 14, 4:07 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
407 PM EDT SUN JUN 14 2015

OHZ012>014-022-023-142100-
TRUMBULL-ASHTABULA INLAND-GEAUGA-PORTAGE-LAKE-
407 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TRUMBULL...
SOUTHWESTERN ASHTABULA...SOUTHEASTERN LAKE...GEAUGA AND NORTHERN
PORTAGE COUNTIES...

AT 407 PM EDT...A STRONG THUNDERSTORM WAS NEAR SOUTH RUSSELL...OR 14
MILES NORTH OF RAVENNA...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHARDON...STREETSBORO...SOUTH RUSSELL...MIDDLEFIELD...
GARRETTSVILLE...NORTH BLOOMFIELD...ORWELL...BURTON...MANTUA...WEST
FARMINGTON...CHESTERLAND...BRISTOLVILLE...AURORA...KIRTLAND...
PARKMAN...HUNTSBURG...CLARIDON...MONTVILLE...HARTSGROVE AND HIRAM.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4124 8134 4155 8139 4177 8089 4134 8078
TIME...MOT...LOC 2007Z 249DEG 21KT 4137 8129
Special weather statement, Jun 14, 4:36 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
436 PM EDT SUN JUN 14 2015

PAZ002-003-142115-
CRAWFORD-SOUTHERN ERIE-
436 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT ERIE AND NORTHERN CRAWFORD
COUNTIES...

AT 436 PM EDT...A STRONG THUNDERSTORM WAS OVER ALBION...OR 12 MILES
SOUTHEAST OF CONNEAUT...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EDINBORO...UNION CITY...GIRARD...CAMBRIDGE SPRINGS...WATERFORD...
ALBION...LINESVILLE...WATTSBURG...SAEGERTOWN...CONNEAUTVILLE...
CRANESVILLE...SPRINGBORO...PLATEA...MILL VILLAGE...MCKEAN...
SPARTANSBURG...VENANGO...ELGIN...WOODCOCK AND MIDDLEBORO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4162 8043 4192 8050 4221 7977 4201 7976
      4199 7961 4184 7961
TIME...MOT...LOC 2036Z 238DEG 27KT 4185 8036
Special weather statement, Jun 14, 6:08 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
608 PM EDT SUN JUN 14 2015

OHZ012-014-089-PAZ001>003-142245-
ASHTABULA INLAND-ASHTABULA LAKESHORE-LAKE-NORTHERN
ERIE-CRAWFORD-SOUTHERN ERIE-
608 PM EDT SUN JUN 14 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ASHTABULA...
NORTHEASTERN LAKE...SOUTHWESTERN ERIE AND NORTHWESTERN CRAWFORD
COUNTIES...

AT 607 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF CONNEAUT TO NEAR ASHTABULA TO
MADISON TO NEAR MENTOR...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ASHTABULA...CONNEAUT...JEFFERSON...GENEVA-ON-THE-LAKE...MADISON...
GIRARD...NORTH KINGSVILLE...PERRY...ALBION...LAKE CITY...
AUSTINBURG...KINGSVILLE...ROAMING SHORES...PIERPONT...NORTH PERRY...
CRANESVILLE...ROCK CREEK...PLATEA...FAIRVIEW AND EDGEWOOD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4186 8033 4166 8053 4161 8089 4168 8101
      4172 8101 4172 8106 4179 8117 4186 8095
      4187 8090 4191 8080 4192 8072 4196 8055
      4209 8018
TIME...MOT...LOC 2207Z 261DEG 28KT 4211 8064 4188 8085 4178 8106 4173
8141
Special weather statement, Jun 14, 6:27 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
627 PM EDT SUN JUN 14 2015

OHZ033-142300-
MAHONING-
627 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MAHONING COUNTY...

AT 625 PM EDT...A STRONG THUNDERSTORM WAS 5 MILES SW OF
BOARDMAN...OR 7 MILES NORTH OF COLUMBIANA...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
YOUNGSTOWN...BOARDMAN...CAMPBELL...CANFIELD...
AUSTINTOWN...STRUTHERS...POLAND...NEW MIDDLETOWN...LOWELLVILLE...
GREENFORD AND MINERAL RIDGE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4113 8077 4113 8052 4096 8051 4090 8052
      4090 8081
TIME...MOT...LOC 2225Z 254DEG 26KT 4099 8067

KEC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:30 PM EDTFlash Flood WatchCLECrawford, Erie10 hr
Jun 14, 4:36 PM EDTSpecial Weather StatementCLEErie39 min
Jun 14, 6:17 PM EDTSevere Thunderstorm WarningCLECrawford, Erie28 min
Jun 14, 6:54 PM EDTAreal Flood AdvisoryCLECrawford, Erie3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.